# SDR 0301769937

- Difficulty date: September 15, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- Aircraft time: 78,108 hours, 97,358 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Part number: 5919526
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT LEADING EDGE SLAT DID NOT EXTEND DURING APPROACH FOR LANDING. THE SLAT DISAGREEMENT LIGHT DID ILLUMINATE AND THE SLAT EXTEND LIGHT DID NOT. THE AIRCRAFT EXPERIENCED AN UNCOMMANDED ROLL TO THE RIGHT UNTIL SLATS WERE RETRACTED. LANDING WAS UNEVENTFUL.   MAINTENANCE REPLACED THE RIGHT (T) DUCT AND RIGGED THE LEADING EDGE SLAT SYSTEM. AIRCRAFT STILL OUT OF SERVICED AT THIS TIME.
